# SDR 98ZZZX132

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 3049700
- Condition: Low Oil
- Location: Right
- Part time: 6,996 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 9898 - TRAINING FLIGHT, ON APPROACH TO DFW, RT OIL PRESSURE DROPPED INTO THE CAUTION RANGE.  CREW CONSULTED QRH AND FEATHERED ENGINE.  OIL PRESSURE CONTINUED TO FALL AND ENGINE WAS SHUT DOWN AND SECURED APPROXIMATELY 10 MILES FROM DFW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED RT ENGINE AND FOUND OIL 5 QUARTS LOW.  NO SIGNS OF OIL LEAK WERE IDENTIFIED.  ENGINE WAS SERVICED WITH 5 QUARTS OF OIL AND GROUND RUN TO DETERMINE IF LEAKING.  NO SIGNS OF LEAKAGE FOUND.  AIRCRAFT RETURNED TO FLIGHT TRAINING STATUS.  PART TOTAL CYCLES, 9,255.
